# SDR AWXA200201240

- Difficulty date: December 18, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 50,505 hours, 36,370 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Part number: 69353654
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A 1/2" CRACK WAS FOUND AT FASTENER HOLE OF MAIN CABIN FLOOR SUPPORT UPPER ATTACH ANGLE BS 500D - BS 520, BL O. MAINTENANCE REMOVED DAMAGED MAIN CABIN FLOOR SUPPORT UPPER ATTACH ANGLE BS 500D - BS 520, BL O;  FABRICATED A NEW REPLACEMENT FLOOR SUPPORT UPPER ATTACH ANGLE IAW B737-300 SRM 51-40-05, PG. 1 & 4, FIG 2; AND INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 1-4, 10-11, 28, & 32-35, FIG. 6, AND SRM 51-40-04, PG. 2, TABLE 1.
